# SDR SWIA202266770

- Difficulty date: September 20, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE AT AFT LOWER CORNER OF PAX DOOR ENTRY JUST AFT, AT STRAP AT FS 349.0 THERE IS EXFOLIATION.     (C-CHECK RO 11/8/2022)    CORROSION ON JOINT BRACKET AT F.S. 349.0 FOUND OUT OF LIMITS OF CRJ 200 SRM, REMOVED AND REPLACED JOINT BRACKET AT FS349.00 P/N: 601R31090-1 WITH NEW BRACKERT REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21 AND DWG# 601R31527 REV K. ACCOMPLISHED LEAK CHECK ON JOB 2773191, OP 431, MX TRANS 25714643, LEAK CHECKED GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). COMPLIED WITH SKYWEST FORM M-337 FOR MAJOR REPAIR. SEE CONTINUATION FOR DETAILS.
